MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG YSIO X.PREE GEN2; SYSTEM, X-RAY, STATIONARY

SIEMENS HEALTHINEERS AG YSIO X.PREE GEN2; SYSTEM, X-RAY, STATIONARY
Model Number 11574001
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers was notified of a patient injury involving the ysio x.Pree gen2 system.It was stated that a flipped image was used for surgical planning resulting in the surgery being performed on the wrong hip.
 
Additional Manufacturer Narrative
E1: a facility contact name and phone number were not provided for reporting.H3, h6: initial actions (corrective and/or preventive): currently no general problem has been detected for the installed base which requires immediate action.Manufacturer's preliminary results and conclusion: the investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.
 
Event or Problem Description
Additional information.Siemens healthineers received additional information on march 18, 2026, stating that there was no actual incorrect hip surgery nor was there any surgery was planned based on the images taken on the reported ysio x.Pree system.Therefore, the reported issue is no longer classified as reportable.
 
Additional Manufacturer Narrative
H11 corrected data: h3, h6: based on additional information received by siemens healthineers on march 18, 2026, there was no patient harm since a hip surgery was not performed or planned on the incorrect hip based on the images taken.Based on this information, the issue is no longer reportable.

Brand Name
YSIO X.PREE GEN2
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24589012
Report Number3004977335-2026-00033
Device Sequence Number5724691
Product Code KPR
UDI-Device Identifier04056869962214
UDI-Public(01)04056869962214
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K250738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11574001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown